MathSciNet Relay Station
MathSciNet bibliographic data
MR487419 (58 #7057) 46E35
Calderón, Alberto-P.; Scott, Ridgway Sobolev type inequalities for $p>0$. Studia Math. 62 (1978), no. 1, 75–92.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement